# SDR ERAA061869

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N148EH
- Make and model: Bolkms BO105A
- Aircraft serial: S703
- Engine: Allsn 250C18
- System (JASC): 7250 · Turbine Section
- Part: Sump Cover
- Part number: 6888547
- Condition: Mismanufactured
- Location: Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUMP COVER COULD NOT BE INSTALLED DUE TO LOOSE DEBRIS AND FLAKING OVERSPRAY INSIDE OF COVER.  ONE HOLE CLOGGED.
